eBangor

Editorial: Quaternary revolutions

Charman, D.J. and Duller, G.A.T. and Long, A.J. and Schreve, D.C. and Scourse, J.D. (2015) Editorial: Quaternary revolutions. Journal of Quarternary Research, 30 (2). pp. 101-103. DOI: 10.1002/jqs.2774

Full text not available from this repository.
Item Type: Article
Subjects: Research Publications
Departments: College of Natural Sciences > School of Ocean Sciences
Date Deposited: 29 May 2015 02:45
Last Modified: 23 Sep 2015 02:48
ISSN: 0267-8179
URI: http://e.bangor.ac.uk/id/eprint/4604
Identification Number: DOI: 10.1002/jqs.2774
Publisher: Wiley Online Library
Administer Item Administer Item

eBangor is powered by EPrints 3 which is developed by the School of Electronics and Computer Science at the University of Southampton. More information and software credits.